Estimates for solutions of nonlinear variational inequalities
Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 5, p. 577-597
@article{AIHPC_1995__12_5_577_0,
     author = {Posteraro, M. R.},
     title = {Estimates for solutions of nonlinear variational inequalities},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {5},
     year = {1995},
     pages = {577-597},
     zbl = {0874.49009},
     mrnumber = {1353260},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1995__12_5_577_0}
}
Posteraro, M. R. Estimates for solutions of nonlinear variational inequalities. Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 5, pp. 577-597. http://www.numdam.org/item/AIHPC_1995__12_5_577_0/

[1] A. Alvino, P.L. Lions and G. Trombetti, "Comparison results for elliptic and parabolic equations via Schwarz symmetrization", Ann. Inst. Henri Poincaré, (2), Vol. 7, 1990, pp. 37-65. | Numdam | MR 1051227 | Zbl 0703.35007

[2] A. Alvino, S. Matarasso and G. Trombetti, "Variational Inequalities And Rearrangements", Rend. Acc. Naz. Linc., (IX), Vol. 3, 1992, pp. 271-285. | MR 1203167 | Zbl 0803.35060

[3] A. Alvino and G. Trombetti, "Sulle migliori costanti di maggiorazione per una classe di equazioni ellittiche degeneri", Ricerche Mat., Vol. 27, 1978, pp. 413-428. | MR 527431 | Zbl 0403.35027

[4] C. Bandle, Isoperimetric Inequalities and Applications, Monographs and Studies in Math., No. 7, Pitman, London, 1980. | MR 572958 | Zbl 0436.35063

[5] C. Bandle and J. Mossino, "Rearrangement in Variational inequalities", Bull. Soc. Math. France, Vol. 96, 1968, pp. 153-180.

[6] M.F. Betta, V. Ferone and A. Mercaldo, "Regularity for solutions of nonlinear elliptic equations", to appear on Bull. Sc. Math. | MR 1309088 | Zbl 0842.35014

[7] C. Bennet and R. Sharpley, Interpolation of operators, Academic press, 1985. | MR 928802 | Zbl 0647.46057

[8] L. Boccardo and D. Giachetti, "Strongly nonlinear Unilateral problems ", Appl. Math. Optim., Vol. 9, 1983, pp. 291-301. | MR 687723 | Zbl 0535.49010

[9] L. Boccardo, F. Murat and J.P. Puel, "Résultats d'existence pour certains problèmes elliptiques quasilinéaires", Ann. Scuola Norm. Pisa, Vol. 11, 1984, pp. 213-235. | Numdam | MR 764943 | Zbl 0557.35051

[10] L. Boccardo, F. Murat and J.P. Puel, "Existence of bounded solutions for Nonlinear Elliptic Unilateral Problems", Ann. Mat. Pura e Appl., Vol. 152, 1988, pp. 183-196. | MR 980979 | Zbl 0687.35042

[11] E. De GIORGI, "Su una teoria generale della misura (rr-1)-dimensionale in uno spazio ad r dimensioni", Ann. Mat. Pura e Appl., Vol. 36, 1954, pp. 191-213. | MR 62214 | Zbl 0055.28504

[12] T. Del Vecchio, "Nonlinear elliptic equations with measure data", to appear on Potential Analysis. | MR 1323826 | Zbl 0815.35023

[13] V. Ferone V. and M.R. Posteraro, "On a class of quasilinear elliptic equations with quadratic growth in the gradient", Nonlinear Analysis TMA, Vol. 20, No.6, 1993, pp. 703-711. | MR 1214736 | Zbl 0801.35028

[14] W. Fleming and R. Rishel, "An integral formula for total gradient variation", Arch. Math., Vol. 11, 1960, pp. 218-222. | MR 114892 | Zbl 0094.26301

[15] G.H. Hardy, J.E. Littlewood and G. Polya, Inequalities, Cambridge University Press, Cambridge, 1964. | JFM 60.0169.01 | MR 944909 | Zbl 0010.10703

[16] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969. | MR 259693 | Zbl 0189.40603

[17] C. Maderna and S. Salsa, "Some Special Properties of Solutions to Obstacle Problems", Rend. Sem. Mat. Univ. Padova, Vol. 71, 1984, pp. 121-129. | Numdam | MR 769431 | Zbl 0562.35014

[18] J. Mossino, Inégalités isopérimétriques et applications en physique, Collection Travaux en Cours, Hermann, Paris, 1984. | MR 733257 | Zbl 0537.35002

[19] M.R. Posteraro and R. Volpicelli, "Comparison results for a class of variational inequalities", Rev. Mat. de la Univ. Compl. de Madrid, Vol. 6, No.2, 1993. | MR 1269759 | Zbl 0823.35010

[20] J.M. Rakotoson and R. Temam, "Relative rearrangement in Quasilinear Elliptic variational Inequalities", Indiana Univ. Math. Journ., Vol. 36, 1987, pp. 757-810. | MR 916743

[21] G. Stampacchia, "Variational Inequalities", in Theory and Applications of monotone operators, (A. Ghizzetti ed.), Proc. of a NATO Advanced Study Institute, Venice, 1969, Edizioni Oderisi, Gubbio, 1969, pp. 101-192. | MR 425699 | Zbl 0247.47050

[22] G. Talenti, "Elliptic equations and rearrangements", Ann. Scuola Norm. Sup. Pisa, (4), Vol. 3, 1976, pp. 697-718. | Numdam | MR 601601 | Zbl 0341.35031

[23] G. Talenti, "Linear Elliptic P.D.E.'s: Level Sets, Rearrangements and a priori Estimates of Solutions", Boll. U.M.I., (6) Vol. 4-B, 1985, pp. 917-949. | MR 831299 | Zbl 0602.35025

[24] G. Talenti, "Nonlinear elliptic equations, rearrangements and Orlicz spaces", Ann. di Mat. Pura e Appl., (IV) Vol. 120, 1979, pp. 159- 184. | MR 551065 | Zbl 0419.35041

[25] A. Alvino, P.L. Lions, S. Matarasso and G. Trombetti, work in preparation.